THEORY OF CATEGORIES

被引:0
|
作者
不详
机构
来源
CURRENT SCIENCE | 1966年 / 35卷 / 10期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:267 / &
相关论文
共 50 条
  • [1] Studies in the Theory of Categories
    Balan, Sergiu
    [J]. BALKAN JOURNAL OF PHILOSOPHY, 2010, 2 (02) : 175 - 177
  • [2] CATEGORIES OF THE THEORY OF GRAMMAR
    HALLIDAY, MAK
    [J]. WORD-JOURNAL OF THE INTERNATIONAL LINGUISTIC ASSOCIATION, 1961, 17 (03): : 241 - 292
  • [3] HOMOTOPY THEORY WITH *-CATEGORIES
    Bunke, Ulrich
    [J]. THEORY AND APPLICATIONS OF CATEGORIES, 2019, 34 : 781 - 853
  • [4] A realistic theory of categories
    Markie, PJ
    [J]. NOUS, 1999, 33 (02): : 304 - 315
  • [5] A realistic theory of categories
    Kanzian, C
    [J]. ZEITSCHRIFT FUR PHILOSOPHISCHE FORSCHUNG, 1999, 53 (03): : 440 - 462
  • [6] A Theory of Social Categories
    Banton, Michael
    [J]. SOCIOLOGY-THE JOURNAL OF THE BRITISH SOCIOLOGICAL ASSOCIATION, 2011, 45 (02): : 187 - 201
  • [7] A realistic theory of categories
    Gaskin, JCA
    [J]. EXPOSITORY TIMES, 1998, 109 (09): : 283 - 283
  • [8] The Representation Theory of Brauer Categories I: Triangular Categories
    Sam, Steven, V
    Snowden, Andrew
    [J]. APPLIED CATEGORICAL STRUCTURES, 2022, 30 (06) : 1203 - 1256
  • [9] The Representation Theory of Brauer Categories I: Triangular Categories
    Steven V Sam
    Andrew Snowden
    [J]. Applied Categorical Structures, 2022, 30 : 1203 - 1256
  • [10] Covering theory for linear categories with application to derived categories
    Bautista, Raymundo
    Liu, Shiping
    [J]. JOURNAL OF ALGEBRA, 2014, 406 : 173 - 225